# SDR SWAA2013061217079

- Difficulty date: May 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME CORRODED AT BS 947.5, BETWEEN STR 27L TO STR 27R.  R & R FRAME IAW SRM AND DWG.
